# SDR SWAA2022072922268

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT STR. 15L CRACKED AT FASTENER HOLE B.S. 460+16. (51-004) / [01] REMOVED FASTENER FOR ACCESS NDT REF B-737-700 SRM 51-40-02-0G-0;[22] FABRICATED SPLICED AND SHIM AT FWD PASSENGER COMP STR 15 L AFT STA 460+ 16'IAW B737 SRM 53-00-03-2R-1.;26] STARTED DRILLING NEW STRINGER SECTION (STR 15 L AFT SECTION ) STA 460 +16 AS PER B737-700 SRM 53-00-03-2R-1;[27] PERFORMED HARDNESS TEST POST AGING PER BAC 5946; HARDNESS NEEDED 86.5 TO 91.5; HARDNESS IS 87; HARDNESS TEST PASSED. TOOL USED ROCKWELL HARDNESS TESTER; B/C 173831; CAL DUE 05/23;[28] LATE ENTRY : PERFORMED HEAT TREATMENT PROCESS ON NEW STRINGER SECTION (15 LT - AFT ) AS PER BAC5602.;[29] LATE ENTRY: VERIFIED STEPS 16; 17; 21; 22; 26 & 28.;[30] FABRICATION OF REPAIR PARTS ( SPLICE; STRINGER AND SHIMS) AS PER SRM 53-00-03-2R-1 FIGURE;[31] VERIFIED STEP 30 OK TO TREAT AND PRIME FABRICATED PARTS;[32] TREATED AND PRIMED REPAIR PARTS AS PER SRM 51-20-01-0G-0.;[33] VERIFIED TREAT AND PRIME  OK TO INSTALL FABRICATED PARTS;[34] MIXED SEALANT 0870C080BM654SK AT 7-12-2022 8:00 AM SQUEEZE OUT TIME 7-15-2022 4:00 PM;[35] INSTALLED REPAIR PARTS REF B-737-700 SRM 51-40-02-0G-0; SRM 53-00-03-2R-1;[36] INSTALLED CLIP AT STA 460+16 S-15L REF B-737-700 SRM 51-40-02-0G-0;[37] REMOVED CLIP AT STA 460+16 S-15L REF B-737-700 SRM 51-40-02-0G-0;[38] STEP #37 WAS ENTERED IN ERROR. IT SHOULD READ REMOVED EWIS PROTECTION AS PER AMM 20-60-07-913-801.;[39] VERIFIED STEPS 34 TO 38
